I have been on limital for over five years not a problem, my doctor up it to three hundred a day and I have gained over 30 pounds, limital is NOT a antidepressant it is a mood stabilizer, put me on depakote and my hair fell out by the handfuls so I quite taking it I am so depressed its a jog to get up take a shower and brush my teeth
welcome, i also have mental health issues, and have been on both of the meds you are talking about, lamictal and seroquel! i never had any problem with weight when i was on the lamictal, but everyone i suppose it effects differantly..i no when i was taking the seroquel i put on major weight in increases your blood sugar etc.. i am no longer on it and have dropped weight... like i said i am not a doctor or anything even close just giving u my experience when i was on it and which one cause me to put the weight on..u can look up seroquel and it will tell u.. hope i helped some
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 2 answers
Posted 18 Aug 2011 • 3 answers
Posted 27 Sep 2015 • 0 answers
I'm on day 3 of 300mg Gabapentin and it seems to be helping. Did anyone else experience weight gain?
Posted 23 May 2016 • 2 answers
Seroquel - I have been taking serequel since day1 no weight gain side effects I take 300mg now I was
Posted 25 Jun 2016 • 0 answers